# SDR 2003UALA00492

- Difficulty date: June 12, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 31,054 hours, 6,099 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EEL LIGHTS ON SEAT 1E ARE INOPERATIVE.
